MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; SUPER PLASTIC APPLICATOR TRAMPON

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; SUPER PLASTIC APPLICATOR TRAMPON
Model Number AY000013-01 V5
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Foriegn metal object found in tampon when customer removed after use.No injury sustained.

Brand Name
SEVENTH GENERATION
Common Device Name
SUPER PLASTIC APPLICATOR TRAMPON
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstrae 30
grosspostwitz, D-026 92
GM  D-02692
MDR Report Key11573055
Report Number1648563-2021-00003
Device Sequence Number3086238
Product Code HEB
UDI-Device Identifier10732913447999
UDI-Public10732913447999
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2021
Report Date (Section F) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAY000013-01 V5
Device Lot Number17184/6279 19:32
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer03/17/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Date Report Sent to FDA03/17/2021